| Model Number |
GALILEO® LAG SCREW INSERTER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Visual evaluation confirms the pin was missing near the handle.Device functioning could not be performed due to the damaged of the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
On 01/25/2022, it was reported by a sales representative via sems that several instruments were broken/ not working correctly the 0312-200 lag screw triple sheath obturator( line#1) black release button would not disengage, the 5030-000 lag screw inserter (line#2) gold release mechanism broke the pin is missing that keeps it together, and the 0616-000 lag screw (line#3) obturator black knob at the end popped off while getting the triple sheath down to bone.This was discovered during use in a troch nail on (b)(6) 2022.No patient affect reported.There was no additional information provided.